# SDR COMA0460503

- Difficulty date: September 4, 2004
- Submitted: September 8, 2004
- Operation: Air carrier
- Aircraft: N951CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7091
- Aircraft time: 22,194 hours, 19,745 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5445 DURING CLIMBOUT OF CVG RECEIVED A CABIN DOOR CAUTION.  CREW DECLARED AN EMERGENCY AND RETURNED TO THE FIELD.  PERFORMED AN OPERATIONAL CHECK OF CABIN DOOR INDICATION SYSTEM AND PERFORMED PRESSURIZATION CHECK.  DISCREPANCY COULD NOT BE DUPLICATED.
